# SDR 9617859984

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Web
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE WEB FS 105 AT LBL 25 AND RBL 25 AT THE INBOARD AND OUTBOARD VERTICAL SUPPORT FITTINGS.  REPAIRED  WEB (P/N 9910073-313) PER EA 99-110720.
